# SDR VNAA2019122699908

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 12,583 hours, 11,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 FRAME SECTOR CORRODED BETWEEN STRINGERS 26R AND 27.  REMOVED AND REPLACED THE FRAME SECTOR IAW SRM 51-42-06-001-001-A01 AND 51-42-21.  SRM 51-40-11-001-001-A01.
